Panadol Rapid Soluble

Panadol Fever icon

500mg Paracetamol

When you’re suffering from headaches and body aches, you want rapid relief. Panadol Rapid Soluble is absorbed twice as fast as regular Panadol Tablets and comes in a lemon flavoured effervescent tablet. Panadol Rapid Soluble is also gentle on your stomach.
When you’ve got aches, pains, or fever you can count on Panadol Rapid Soluble to help you to get back to the things you enjoy.

What does it relieve?
Headache/tension headache, migraine headache, toothache, muscular aches, cold & flu symptoms, period pain. Panadol Rapid also reduces fever.

What's the format?
Effervescent tablets are designed to break in contact with water or another liquid, releasing carbon dioxide in the process. Rapid breakdown often may cause the tablet to dissolve into a solution, and is also often followed by a froth.

  • Read more
  • Read less

Dosage information (Paracetamol 500mg)

Please check the table below to ensure you take the appropriate dose of this medicine. Always read and follow all directions on the product label prior to use, and talk to your doctor or pharmacist if you’re not sure whether this medicine is right for you.

Age Dose How often
12 - Adult 2 dissolved in a glass of water at room temperature Taken every 4-6 hours as required (maximum 8 tablets in 24 hours)

Learn more about Panadol for adults and children.

Usage directions, ingredients and warnings

Before using Panadol Rapid Soluble, be sure to check the product ingredients and directions for use, and make sure you are familiar with any warnings and precautions.

Tap below to toggle and learn more.

Drop tablet(s) into a glass of room temperature water. Wait until tablet(s) are fully dissolved and have stopped fizzing. Drink water

Senior man drinking water from a glass in the kitchen

Active ingredient: 500mg Paracetamol

Also contains:

  • Sucrose
  • Saccharin Sodium
  • Aspartame
  • PHENYLALANINE – DO NOT USE THIS PRODUCT IF YOU ARE PHENYLKETONURIC
  • Each tablet contains 425.5mg (18.5mmol) of sodium. This should be taken into account by those on a low sodium diet.

Always read the label and follow the directions for use. Incorrect use could be harmful.

Each tablet contains 425.5mg (18.5mmol) of sodium. This should be taken into account by those on a low sodium diet.

Enquiries

If you would like any further information regarding Panadol products, please call our INFOLINE (Freecall) Australia on 1-800-028-533

Related Articles

See all Panadol pain relief products